# SDR MALA090104

- Difficulty date: July 25, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 26,686 hours, 29,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED 20 SPOTS OF CORROSION UNDER WEAR STRIP NR 9 ON LT FLAP UPPER SKIN PANEL 541AT.  REPAIRED IAW EO S57263.
